RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 3(345), Pages 151–152 (Mi umn519)  

This article is cited in 24 scientific papers (total in 24 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On a Yang–Baxter map and the Dehornoy ordering

I. A. Dynnikov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm519

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:3, 592–594

Bibliographic databases:

MSC: 20F36, 20F10, 57M07
Accepted: 25.03.2002

Citation: I. A. Dynnikov, “On a Yang–Baxter map and the Dehornoy ordering”, Uspekhi Mat. Nauk, 57:3(345) (2002), 151–152; Russian Math. Surveys, 57:3 (2002), 592–594

Citation in format AMSBIB
\Bibitem{Dyn02}
\by I.~A.~Dynnikov
\paper On a Yang--Baxter map and the Dehornoy ordering
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 3(345)
\pages 151--152
\mathnet{http://mi.mathnet.ru/umn519}
\crossref{https://doi.org/10.4213/rm519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1918864}
\zmath{https://zbmath.org/?q=an:1067.20501}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..592D}
\elib{https://elibrary.ru/item.asp?id=13400579}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 3
\pages 592--594
\crossref{https://doi.org/10.1070/RM2002v057n03ABEH000519}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178591700010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036558752}


Linking options:
  • http://mi.mathnet.ru/eng/umn519
  • https://doi.org/10.4213/rm519
  • http://mi.mathnet.ru/eng/umn/v57/i3/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Dynnikov, “Recognition algorithms in knot theory”, Russian Math. Surveys, 58:6 (2003), 1093–1139  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. G. L. Litvinov, “The Maslov dequantization, idempotent and tropical mathematics: a brief introduction”, J. Math. Sci. (N. Y.), 140:3 (2007), 426–444  mathnet  crossref  mathscinet  zmath  elib  elib
    3. Thiffeault J.-L., Finn M.D., “Topology, braids and mixing in fluids”, Philos. Trans. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 364:1849 (2006), 3251–3266  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    4. Moussafir J.-O., “On computing the entropy of braids”, Funct. Anal. Other Math., 1:1 (2007), 37–46  crossref  mathscinet
    5. Dynnikov I., Wiest B., “On the complexity of braids”, J. Eur. Math. Soc. (JEMS), 9:4 (2007), 801–840  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Finn M.D., Thiffeault J.-L., “Topological entropy of braids on the torus”, SIAM J. Appl. Dyn. Syst., 6:1 (2008), 79–98  crossref  mathscinet  zmath  isi  scopus  scopus
    7. Hall T., Yurttaş S.Ö., “On the topological entropy of families of braids”, Topology Appl., 156:8 (2009), 1554–1564  crossref  mathscinet  zmath  isi  scopus  scopus
    8. Thiffeault J.-L., “Braids of entangled particle trajectories”, Chaos, 20:1 (2010), 017516, 14 pp.  crossref  mathscinet  adsnasa  isi  scopus  scopus
    9. Neretin Yu.A., “Double Cosets for $SU(2) \times ... \times SU(2)$ and Outer Automorphisms of Free Groups”, Int Math Res Not, 2011, no. 9, 2047–2067  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Michael R. Allshouse, Jean-Luc Thiffeault, “Detecting coherent structures using braids”, Physica D: Nonlinear Phenomena, 2011  crossref  isi  scopus  scopus
    11. Zhu P., Wen Q., “Affine braid groups: a better platform than braid groups for cryptology?”, Applicable Algebra in Engineering Communication and Computing, 22:5–6 (2011), 375–391  crossref  mathscinet  zmath  isi  scopus  scopus
    12. James G Puckett, Frédéric Lechenault, Karen E Daniels, Jean-Luc Thiffeault, “Trajectory entanglement in dense granular materials”, J. Stat. Mech, 2012:06 (2012), P06008  crossref  isi  scopus  scopus
    13. Yurttas S.O., “Geometric Intersection of Curves on Punctured Disks”, J. Math. Soc. Jpn., 65:4 (2013), 1153–1168  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Kazuhiro Hikami, Rei Inoue, “Braiding operator via quantum cluster algebra”, J. Phys. A: Math. Theor, 47:47 (2014), 474006  crossref  mathscinet  zmath  isi  scopus  scopus
    15. M.R.. Allshouse, Thomas Peacock, “Lagrangian based methods for coherent structure detection”, Chaos, 25:9 (2015), 097617  crossref  mathscinet  isi  scopus  scopus
    16. S. Öykü Yurttaş, “Dynnikov and train track transition matrices of pseudo-Anosov braids”, DCDS-A, 36:1 (2015), 541  crossref  mathscinet  isi  scopus  scopus
    17. Marko Budišić, Jean-Luc Thiffeault, “Finite-time braiding exponents”, Chaos, 25:8 (2015), 087407  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Vincent Jugé, “Curve diagrams, laminations, and the geometric complexity of braids”, J. Knot Theory Ramifications, 2015, 1550043  crossref  mathscinet  zmath  isi  scopus  scopus
    19. Hikami K., Inoue R., “Braids, Complex Volume and Cluster Algebras”, 15, no. 4, 2015, 2175–2194  crossref  mathscinet  zmath  isi  scopus  scopus
    20. Akpulat M., Ekinci M., “Observing the Entropy of Crowd Movements”, 2017 25Th Signal Processing and Communications Applications Conference (Siu), Signal Processing and Communications Applications Conference, IEEE, 2017  isi
    21. Oyku Yurttas S., Pamuk M., “Integral Laminations on Nonorientable Surfaces”, Turk. J. Math., 42:1 (2018), 69–82  crossref  mathscinet  isi  scopus  scopus
    22. Yurttas S.O., Hall T., “Intersections of Multicurves From Dynnikov Coordinates”, Bull. Aust. Math. Soc., 98:1 (2018), 149–158  crossref  mathscinet  zmath  isi  scopus  scopus
    23. Kim S., Manturov V.O., “Artin'S Braids, Braids For Three Space, and Groups Gamma(4 )(N)and G(N)(K)”, J. Knot Theory Ramifications, 28:10 (2019), 1950063  crossref  isi
    24. V. G. Gorbunov, K. Korff, K. Stroppel, “Algebry Yanga–Bakstera, algebra konvolyutsii i mnogoobraziya Grassmana”, UMN, 75:5(455) (2020), 3–58  mathnet  crossref
  •   Russian Mathematical Surveys
    Number of views:
    This page:584
    Full text:228
    References:60
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020